# SDR SIMA0915

- Difficulty date: April 1, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORF - FLT 4973 - CREW REPORTED THAT DURING FLIGHT WHEN ANTI-ICE SYSTEM TURNED ON THEY NOTICED A BURN SMELL IN THE COCKPIT.  WHEN THE ANTI-ICE SYSTEM WENT OFF THE SMELL WNT AWAY.  (M)
